# SDR SWAA2025071079284

- Difficulty date: June 8, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 61,888 hours, 33,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE BODY STA 663.75 LOCATED AT LBL50 AT AIR CONDITIONING BAY.   REPLACED ANGLE LOCATED AT AIR CONDITIONING BAY STA 663.75 BETWEEN LBL 5 TO LBL 65 IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 111A1000 SHEET 190 REV-; DWG 111A1000 SHEET: 192 REV: -.
